MAUDE Adverse Event Report: AOMORI OLYMPUS CO., LTD. DISPOSABLE DISTAL ATTACHMENT

AOMORI OLYMPUS CO., LTD. DISPOSABLE DISTAL ATTACHMENT
Model Number D-201-10704
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bowel Perforation (2668); Pancreatitis (4481); Cholangitis (4821)
Date of Event 03/03/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Olympus reviewed the article "efficacy of texture and color enhancement imaging for short-type single-balloon enteroscopy-assisted biliary cannulation in patients with roux-en-y gastrectomy: multicenter study (with video)".This multicenter study evaluated the efficacy of short-type single-balloon enteroscopy (sbe)-assisted biliary cannulation using a new-generation image-enhanced endoscopy processing system equipped with txi in patients who underwent roux-en-y gastrectomy.Patients with roux-en-y gastrectomy with a native papilla, and underwent short sbe-assisted biliary cannulation during endoscopic retrograde cholangiopancreatography related procedures between january 2019 and april 2023 were retrospectively reviewed.Adverse events were defined and graded according to the american society for gastrointestinal endoscopy severity grading system.Type of adverse events/number of patients pancreatitis: mild (6).Cholangitis: mild (2).Intestinal perforation: moderate (3).All patients who experienced adverse events recovered after conservative therapy.
 
Additional Manufacturer Narrative
This report is related to patient identifier (b)(6).The device was not returned.Attempts were performed to obtain additional information, but no response was received.¿ should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.The device history record was unable to be reviewed for this device since the serial and/or lot number was not provided.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.Based on the results of the investigation, the relationship between the device and the adverse events cannot be confirmed.There was no complaint reported on the subject device.There is no evidence of an olympus device malfunction.Therefore, the root cause cannot be determined.Olympus will continue to monitor field performance for this device.

Brand Name
DISPOSABLE DISTAL ATTACHMENT
Common Device Name
DISPOSABLE DISTAL ATTACHMENT
Manufacturer (Section D)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA  036-0357
Manufacturer (Section G)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key19652690
Report Number9614641-2024-01366
Device Sequence Number20559047
Product Code FDS
UDI-Device Identifier04953170278266
UDI-Public04953170278266
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K984358
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Literature,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberD-201-10704
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2024
Supplement Date Received by Manufacturer07/30/2024
Initial Report FDA Received Date07/01/2024
Supplement Report FDA Received Date07/31/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EVIS LUCERA ELITE INTESTINAL VIDEOSCOPE SIF-H290S.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown